Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a female who on 09-NOV-2007 was vaccinated with Gardasil. On 09-NOV-2007 the patient''s arm was red and her arm went numb. The physician sent the patient to the emergency room where she remained for 6 hours. While in the emergency room, the patient developed tachycardia. She was treated with diazepam (Valium) to calm her down. The patient recovered on 10-NOV-2007; however, it was also reported that the patient''s arm was numb for 3 days before the feeling came back. The physician considered the patient''s red arm, numb arm and tachycardia to be disabling. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166